# SDR DALA2022082405715

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2374321) DURING INSPECTION FOUND CRACK ON LOWER SKIN STA WS 590 APPROX, RH WING. LOWER SKIN OF RH WING WSTA 591.5 - WSTA 564.5, S-9R WAS REPAIRED PER ER/A 600774-14.
